# SDR SWIA972013

- Difficulty date: September 24, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 12,243 hours, 17,001 cycles
- Engine: Pwa PW118B
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Condition: Failed
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: H

## Discrepancy

AUTO PILOT DOES NOT CATCH ALTITUDE, BOTH SIDES.  REPLACED ELEVATOR SVO-65 IAW MM 27-10-05 AND TESTED AUTOPILOT WITH PITOT STATIC TESTER AND NAV 401L, OPS CHECK GOOD IAW MM 22-10-00.  PLACARDS REMOVED.  P/N ON 622-5734-002, S/N ON 451, S/N OFF 3856.
